Couldn't find what you looking for?

TRY OUR SEARCH!

I am wondering if the sudden switch from oxycontin 20mg 3 x in the a.m. and 20mg 3 x in the evening, along with 8 5mg of oxycodone as needed, to ms contin 30mg 3 x in the morning, and then 30mg 3 x in the evening, plus her breakout pain medication may have had any effect on her health. After she first started taking the ms contin on Nov. 1, 2008, all she did was complain. She said she didn't feel they were working, that she felt ill all the time, they made her nausious and wondered how we could change back. She was on Medicaide. We waited until December's supply arrived, and then contacted a different suplimentary Medicaide insurer. It took them until 01/06/2009 to grant her the change in providership. It was too late. She passed away 12/19/2008. Could the change from Oxycontin to MS Contin have played a hand in her demise?

Loading...

I see that this is an old question, but I highly doubt if she was taking her Ms Contin as prescribed it had anything to do with her death.  If she was taking more than prescribed (since you say she was complaining it wasn't working) then it could absolutely be related to her death.  Morphine does affect your breathing and if you take too much, you will just stop breathing.  I'm very, very sorry for your loss.  I too am taking MS Contin 200 mg per day along with 60 mg of Hydrocodone per day.  I'm a tiny person and I am still here.  I never take more than what is prescribed.  Again, I am sorry.....

Reply

Loading...